# SDR DL76G011327

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 40,868 hours, 11,019 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD FITTING ON THE NR 1 PYLON WAS FOUND WITH CRACKS IN THE TYPICAL LOCATION AS SHOWN IN S/B 767-54-0081.
